Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A theorem on orthogonal functions with an application to integral inequalities


Author: Lloyd L. Dines
Journal: Trans. Amer. Math. Soc. 30 (1928), 425-438
MSC: Primary 42C05; Secondary 26D15
MathSciNet review: 1501436
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 26D15

Retrieve articles in all journals with MSC: 42C05, 26D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501436-9
PII: S 0002-9947(1928)1501436-9
Article copyright: © Copyright 1928 American Mathematical Society